Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Engineering and Applied Sciences
Year: 2018  |  Volume: 13  |  Issue: 18  |  Page No.: 7520 - 7526

Some Structures of Čech Fuzzy Soft Closure Spaces

Rasha Naser Majeed Lina Hussein Maibed    

Abstract: The concept of Čech fuzzy soft closure space (ČF-scs for short) is very recently defined and its basic properties are introduced by Majeed. In this study, we continue the study of ČF-scs. We show that every ČF-scs gives a parameterized family of Čech fuzzy closure spaces (ČF-fcss, for short). Furthermore, some properties of fuzzy soft neighborhood of a fuzzy soft point are introduced. Finally, the notion of fuzzy soft exterior (respectively, boundary) in ČF-scs is introduced and its basic properties are discussed, supported by counter examples.

Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility